The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (729 KB) | Metadata | Table of Contents | ZAA summary
Volume 5, Issue 5, 1986, pp. 419–424
DOI: 10.4171/ZAA/209

Published online: 1986-10-31

Uniqueness Theorems for the Determination of a Coefficient in a Quasilinear Parabolic Equation

Siegfried Dümmel[1]

(1) Technische Universität Chemnitz, Germany

Two uniqueness theorems for the determination of the coefficient $q(u)$ in the quasilinear parabolic equation $u_t = q(u) \Delta u$ are proved for the case that $q$ is analytic and for the special case that $q$ depends linearly on $u$.

No keywords available for this article.

Dümmel Siegfried: Uniqueness Theorems for the Determination of a Coefficient in a Quasilinear Parabolic Equation. Z. Anal. Anwend. 5 (1986), 419-424. doi: 10.4171/ZAA/209